Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 80, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 7:20 PM CDT for Meeker County, Stearns County, Wright County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2022, 7:20 PM CDT (00:20 UTC)
- Expired
- May 11, 2022, 7:49 PM CDT
- In force
- 29 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Meeker County, MN, Stearns County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 5:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 580 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.2
The text
As transmitted.
134
WUUS53 KMPX 120020
SVRMPX
MNC093-145-171-120100-
/O.NEW.KMPX.SV.W.0080.220512T0020Z-220512T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
720 PM CDT Wed May 11 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
West central Wright County in central Minnesota...
Northeastern Meeker County in central Minnesota...
Southeastern Stearns County in central Minnesota...
* Until 800 PM CDT.
* At 720 PM CDT, a severe thunderstorm was located 7 miles south of
Kimball, or 22 miles north of Hutchinson, moving north at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Watkins and Kimball around 730 PM CDT.
Other locations in the path of this severe thunderstorm include Cold
Spring, Rockville and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
&&
LAT...LON 4516 9420 4511 9437 4547 9466 4556 9434
TIME...MOT...LOC 0020Z 158DEG 32KT 4521 9434
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG3 follow-up statements
277
WWUS53 KMPX 120030
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
730 PM CDT Wed May 11 2022
MNC171-120039-
/O.CAN.KMPX.SV.W.0080.000000T0000Z-220512T0100Z/
Wright MN-
730 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WRIGHT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
LAT...LON 4556 9434 4530 9425 4529 9426 4524 9426
4518 9443 4547 9466
TIME...MOT...LOC 0029Z 158DEG 32KT 4529 9439
$$
MNC093-145-120100-
/O.CON.KMPX.SV.W.0080.000000T0000Z-220512T0100Z/
Meeker MN-Stearns MN-
730 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN MEEKER AND SOUTHEASTERN STEARNS COUNTIES...
At 729 PM CDT, a severe thunderstorm was located over Watkins, or 21
miles southwest of St. Cloud, moving north at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rockville, Cold Spring and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4556 9434 4530 9425 4529 9426 4524 9426
4518 9443 4547 9466
TIME...MOT...LOC 0029Z 158DEG 32KT 4529 9439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG734
WWUS53 KMPX 120040
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
740 PM CDT Wed May 11 2022
MNC093-120050-
/O.CAN.KMPX.SV.W.0080.000000T0000Z-220512T0100Z/
Meeker MN-
740 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEEKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
LAT...LON 4556 9434 4530 9425 4531 9438 4532 9439
4532 9450 4533 9455 4547 9466
TIME...MOT...LOC 0040Z 158DEG 32KT 4538 9444
$$
MNC145-120100-
/O.CON.KMPX.SV.W.0080.000000T0000Z-220512T0100Z/
Stearns MN-
740 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN STEARNS COUNTY...
At 740 PM CDT, a severe thunderstorm was located near Watkins, or 17
miles southwest of St. Cloud, moving north at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cold Spring, Rockville, Richmond, Watkins, Kimball, Roscoe and St
Nicholas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4556 9434 4530 9425 4531 9438 4532 9439
4532 9450 4533 9455 4547 9466
TIME...MOT...LOC 0040Z 158DEG 32KT 4538 9444
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG527
WWUS53 KMPX 120049
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
749 PM CDT Wed May 11 2022
MNC145-120059-
/O.CAN.KMPX.SV.W.0080.000000T0000Z-220512T0100Z/
Stearns MN-
749 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEARNS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
LAT...LON 4556 9434 4530 9425 4531 9438 4532 9439
4532 9450 4533 9455 4547 9466
TIME...MOT...LOC 0046Z 158DEG 32KT 4545 9448
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:26 PM CDT, 54 minutes earlier.
Area forecast discussion, May 11, 6:26 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 626 PM CDT Wed May 11 2022 .UPDATE... Issued at 616 PM CDT Wed May 11 2022 Updated for 00z aviation discussion below. && .DISCUSSION...(This evening through Wednesday) Issued at 254 PM CDT Wed May 11 2022 KEY MESSAGES: - Conditions still favorable for severe thunderstorms, including supercells with large hail and tornadoes, through this evening. - Heavy rain/flooding still possible through tonight, particularly with storms that track over the same locations. - Additional severe thunderstorms likely Thursday, with all modes of severe weather possible. - Cooler and drier as we trend back to normal temperatures over the weekend into early next week. Tonight through Thursday Night...An active next 24-36 hours is expected across all of central-southern MN into western WI as Upper Midwest becomes warm-sectored with steep lapse rates, dewpoints into the lower 70s, and strong mid-to-upper level jetting in advance of a cold front. A warm front is making northward progress over southern MN, helping increase instability over far southern portions of the coverage area. Even without the instability, multiple strong-to- severe storms developed earlier today with much lower dewpoints due to the steep lapse rates producing severe hail with lower cores. Going through the afternoon hours into this evening, the warm front will continue to lift north, reaching central MN, allowing the lower 70s dewpoints to continue punching north. Initial discrete cells are expected to develop into a organized line that will curl NE and E as they evolve from southwest MN. Bulk shear of 50-60kt within said instability will certainly be able to contribute to supercell development. All modes of severe weather will be at play through this evening, including hail up to 2" in diameter and a few tornadoes. Even with the loss of daytime heating, PWATs upwards of 1.50" will contribute to storms producing excessive rainfall as plenty of low level moisture is advected into the region. As the storm motions become more parallel to the warm front, this may create training of storms over the same locations. This scenario may produce localized flooding during the evening to early morning hours. This is reflected in the increased QPF in collaboration with WPC earlier today. Attention then turns to Thursday as another day of severe thunderstorms looks likely within an even higher instability environment. Temperatures will surge into the lower 90s with dewpoints into the upper 60s to around 70. While this does fall short of Heat Advisory criteria, heat index values into the lower 90s with WBGT values into the lower 80s will be commonplace on Thursday. After a lull in the activity Thursday morning, capping will be lost Thursday afternoon-evening with better wind fields supportive of storms producing large hails and a few tornadoes, especially early on in Thursday's event. Going later, more organized segments may well have potential for damaging winds. The activity will gradually diminish going into the late Thursday evening hours to the early morning Friday timeframe. Friday through Tuesday...The upper trough and 500 mb low will be moving out of North Dakota into Canada with an arcing cold front extending from the attendant surface low through the eastern CWA. There could be lingering showers near the front early, but a better chance for showers and thunderstorms near the front in the afternoon/evening, but by that time they may be too far to the east to affect our Wisconsin areas. The upper trough/low then slows and meanders eastward keeping us under the influence of the trough into Monday with small chances for precipitation each afternoon. Ridging then builds in from the west behind the departing system, but it looks like a subtle short wave trough brings another chance for around midweek. Temperatures cool down through the period, with highs around 80 for MSP on Friday falling to closer to 70 later in the period. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 616 PM CDT Wed May 11 2022 An area of strong thunderstorms will impact the area this evening through tonight. IFR cigs/vis expected with heavy rain, but otherwise mainly MVFR. Areas of fog may develop late tonight with VFR conditions returning by tomorrow morning. Another round of storms is expected tomorrow evening, but feel the greatest threat lies just outside the TAF period. KMSP...Storms expected to impact KMSP within the next hour and continue through 05-06z. Strongest storms are expected from 00z- 03z. Added a PROB30 for the storms tomorrow evening as the threat looks fairly conditional. /OUTLOOK FOR KMSP/ Fri...Mainly VFR. Wind SW 10 kts. Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts becoming NW. Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE... DISCUSSION...CEO/JPC AVIATION...Dye
Hazardous weather outlook, May 11, 12:52 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1252 PM CDT Wed May 11 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1252 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are expected across much of the area today and tonight. Very large hail, damaging winds and a few tornadoes are possible. In addition, very heavy rain and localized flash flooding are possible, especially near and after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of widespread strong to severe storms is expected Thursday afternoon and evening, with large hail and damaging winds the primary threats. Isolated tornadoes are also possible, especially across western Minnesota. Temperatures could reach the lower 90s Thursday afternoon with heat index values as high as 95 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed later this afternoon through tonight and again on Thursday.
In the hours before
Local storm report, May 11, 5:16 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 SE ORROCK 45.41N 93.69W
05/11/2022 M1.75 INCH SHERBURNE MN PUBLIC
REPORTED VIA EMAIL. PHOTO INCLUDED.
&&
MKMSpecial weather statement, May 11, 5:25 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
525 PM CDT Wed May 11 2022
MNZ057-065-067-073>075-112300-
Brown MN-Kandiyohi MN-Sibley MN-Renville MN-Nicollet MN-Redwood MN-
525 PM CDT Wed May 11 2022
...Strong thunderstorms will impact portions of western Sibley,
northeastern Redwood, northeastern Brown, southwestern Kandiyohi,
Renville and northwestern Nicollet Counties through 600 PM CDT...
At 525 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Redwood Falls to 8 miles northeast of
Sleepy Eye. Movement was north at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Olivia and Renville around 540 PM CDT.
Other locations in the path of these storms include Hector, Buffalo
Lake and Prinsburg.
This includes the following highways...
U.S. Highway 14 between mile markers 98 and 99.
U.S. Highway 212 between mile markers 66 and 101.
U.S. Highway 71 between mile markers 82 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for south central
and southwestern Minnesota.
&&
LAT...LON 4458 9516 4492 9526 4498 9525 4499 9525
4499 9524 4483 9451 4431 9452
TIME...MOT...LOC 2225Z 177DEG 46KT 4459 9508 4440 9462
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BPHSpecial weather statement, May 11, 5:54 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
554 PM CDT Wed May 11 2022
MNZ057-058-065>069-075-076-112330-
Le Sueur MN-Carver MN-Kandiyohi MN-McLeod MN-Sibley MN-Renville MN-
Meeker MN-Scott MN-Nicollet MN-
554 PM CDT Wed May 11 2022
...Strong thunderstorms will impact portions of central Le Sueur,
southwestern Meeker, Sibley, southwestern Scott, McLeod, southwestern
Carver, southeastern Kandiyohi, northeastern Renville and
northeastern Nicollet Counties through 630 PM CDT...
At 554 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Hector to Cleveland. Movement
was north at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Hector and Buffalo Lake around 605 PM CDT.
Henderson around 610 PM CDT.
Other locations in the path of these storms include Belle Plaine,
Cosmos and Norwood Young America.
This includes the following highways...
U.S. Highway 169 between mile markers 66 and 84.
U.S. Highway 212 between mile markers 87 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until midnight CDT for central,
south central and east central Minnesota.
&&
LAT...LON 4508 9478 4471 9365 4424 9377 4460 9480
TIME...MOT...LOC 2254Z 182DEG 40KT 4464 9475 4434 9384
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHLocal storm report, May 11, 6:30 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL RENVILLE 44.80N 95.21W
05/11/2022 M1.25 INCH RENVILLE MN PUBLIC
REPORTED VIA TWITTER. PHOTO INCLUDED.
&&
MKMLocal storm report, May 11, 6:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
646 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL ATWATER 45.14N 94.78W
05/11/2022 M2.00 INCH KANDIYOHI MN TRAINED SPOTTER
&&
MKMLocal storm report, May 11, 7:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
700 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO 1 WNW NEW ULM 44.32N 94.48W
05/11/2022 BROWN MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO JUST WEST
OF NEW ULM.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 33 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| May 11, 7:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
| May 11, 7:25 PM CDT | Special Weather Statement | MPX | Kandiyohi | 95 min |
| May 11, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 63 min |
| May 11, 7:31 PM CDT | Tornado Warning | MPX | Carver, Scott | 44 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin | 42 min |
| May 11, 7:35 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 55 min |
| May 11, 7:38 PM CDT | Tornado Warning | MPX | Le Sueur, Rice | 37 min |
| May 11, 7:41 PM CDT | Tornado Warning | MPX | Carver, Hennepin | 34 min |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 47 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 44 min |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 47 min |
| May 11, 8:02 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 43 min |
| May 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 42 min |
| May 11, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault | 36 min |
| May 11, 8:09 PM CDT | Tornado Warning | MPX | Dakota | 40 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Ramsey, Washington | 62 min |
| May 11, 8:23 PM CDT | Tornado Warning | MPX | Anoka, Hennepin, Ramsey | 25 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 63 min |
| May 11, 8:33 PM CDT | Tornado Warning | MPX | Blue Earth, Waseca | 26 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 44 min |
| May 11, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 65 min |
| May 11, 8:41 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Morrison, Sherburne | 49 min |
| May 11, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 44 min |
| May 11, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 27 min |
| May 11, 8:58 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 92 min |
| May 11, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Waseca | 25 min |
| May 11, 9:22 PM CDT | Tornado Warning | MPX | Goodhue | 38 min |
| May 11, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 27 min |
| May 11, 10:10 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| May 11, 10:43 PM CDT | Special Weather Statement | MPX | Steele | 32 min |
| May 11, 11:00 PM CDT | Special Weather Statement | MPX | Steele | 90 min |
| May 11, 11:09 PM CDT | River Flood Warning | MPX | Redwood, Renville | 29 days |
| May 12, 2:21 AM CDT | Dense Fog Advisory | MPX | Blue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more | 4 hr |
| May 12, 4:25 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 35 min |
| May 12, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 35 min |
| May 12, 5:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 35 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Chippewa | 29 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| May 12, 6:37 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 23 min |
| May 12, 7:05 AM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| May 12, 7:17 AM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 12, 7:30 AM CDT | Special Weather Statement | MPX | Stearns | 30 min |
| May 12, 7:33 AM CDT | Special Weather Statement | MPX | Stearns | 27 min |
| May 12, 7:36 AM CDT | Special Weather Statement | MPX | Chippewa | 24 min |
| May 12, 7:51 AM CDT | Special Weather Statement | MPX | Kanabec | 24 min |
| May 12, 7:54 AM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 36 min |
| May 12, 8:43 AM CDT | Special Weather Statement | MPX | Pope, Todd | 32 min |
| May 12, 9:00 AM CDT | Special Weather Statement | MPX | Pope, Swift | 30 min |
| May 12, 9:24 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Pope, Swift | 36 min |
| May 12, 10:01 AM CDT | Special Weather Statement | MPX | Kandiyohi, Morrison, Stearns | 29 min |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 43 min |
| May 12, 10:34 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 26 min |
| May 12, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 46 min |
| May 12, 11:07 AM CDT | Special Weather Statement | MPX | Benton, Stearns | 83 min |
| May 12, 11:26 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 49 min |
| May 12, 11:42 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 33 min |
| May 12, 11:44 AM CDT | River Flood Warning | MPX | Redwood | 7 days |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more | 82 min |
| May 12, 12:43 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 32 min |
| May 12, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 49 min |
| May 12, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more | 58 min |
| May 12, 6:15 PM CDT | Tornado Warning | MPX | Lac qui Parle, Swift | 15 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stevens, Swift | 44 min |
| May 12, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 64 min |
| May 12, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 26 min |
| May 12, 6:43 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 17 min |
| May 12, 6:47 PM CDT | Tornado Warning | MPX | Kandiyohi, Renville | 13 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 53 min |
| May 12, 6:58 PM CDT | Tornado Warning | MPX | Pope | 17 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.